MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; PATELLAR IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; PATELLAR IMPLANT
Model Number 02.07.0033RP
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01.July.2021: lot 2003004: (b)(4) items manufactured and released on 18-jun-2020.Expiration date: 02-06-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director: few days after primary tka the cpsaule ruptured and patella dislocated.Surgical treatment consisted of re-suturing of the capsule and confirmation of patella tracking.No implanted or ancillary device is responsible for this reoperation.
 
Event or Problem Description
Patella dislocation was observed 3 days after the primary and 6 days after the primary an additional surgery was performed.During the additional surgery, the surgeon confirmed the joint capsule rapture.The surgeon sutured the raptured joint capsule and confirmed patella tracking.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 1
Common Device Name
PATELLAR IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12148706
Report Number3005180920-2021-00584
Device Sequence Number11986513
Product Code JWH
UDI-Device Identifier07630030815737
UDI-Public07630030815737
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model Number02.07.0033RP
Device Catalogue Number02.07.0033RP
Device Lot Number2003004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90